# SDR WVE2002F00016

- Difficulty date: July 24, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N223FX
- Make and model: Lear 60LEAR
- Aircraft serial: 124
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: 60411050037
- Condition: Corroded
- Location: Lt & Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3000 LANDING INSPECTION, CORROSION WAS DISCOVERED ON THE LEFT AND RIGHT MAIN LANDING GEAR LOWER BEARINGS.  PROBABLE CAUSE:  MOISTURE INTRUSION.  RECOMMENDATION:  REQUEST ENGINEERING ASSISTANCE TO DEVELOP A PROCEDURE FOR SEALING THE LOWER STRUT AREA.
